| Catalog Number |
2C8891 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was backflow while using a clearlink system extension set.It was further reported that the nurse hung the secondary line to the y-site above the clearlink system extension set and the "k-rider" back primed into the primary fluids.This was identified during use.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.